# SDR SWAA100818

- Difficulty date: February 9, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 58,217 hours, 50,117 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378211
- Part serial: 2248
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT HORIZONTAL STABILIZER LOWER SKIN CRACKED BETWEEN STA 55.5 TO STA 116.  REPAIRED SKIN PER EA.
